Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 362, Number 5
HTML articles powered by AMS MathViewer

Noncommutative Poisson structures on orbifolds
Gilles Halbout and Xiang Tang PDF
Trans. Amer. Math. Soc. 362 (2010), 2249-2277
Decay estimates for wave equations with variable coefficients
Petronela Radu, Grozdena Todorova and Borislav Yordanov PDF
Trans. Amer. Math. Soc. 362 (2010), 2279-2299
Traces of heat operators on Riemannian foliations
Ken Richardson PDF
Trans. Amer. Math. Soc. 362 (2010), 2301-2337
The cut-off covering spectrum
Christina Sormani and Guofang Wei PDF
Trans. Amer. Math. Soc. 362 (2010), 2339-2391
Mann pairs
Lou van den Dries and Ayhan Günaydın PDF
Trans. Amer. Math. Soc. 362 (2010), 2393-2414
Actions of semisimple Lie groups preserving a degenerate Riemannian metric
E. Bekkara, C. Frances and A. Zeghib PDF
Trans. Amer. Math. Soc. 362 (2010), 2415-2434
Conductivity interface problems. Part I: Small perturbations of an interface
Habib Ammari, Hyeonbae Kang, Mikyoung Lim and Habib Zribi PDF
Trans. Amer. Math. Soc. 362 (2010), 2435-2449
Divergence in lattices in semisimple Lie groups and graphs of groups
Cornelia Druţu, Shahar Mozes and Mark Sapir PDF
Trans. Amer. Math. Soc. 362 (2010), 2451-2505
On asymptotic Teichmüller space
Alastair Fletcher PDF
Trans. Amer. Math. Soc. 362 (2010), 2507-2523
Pfaffian presentations of elliptic normal curves
Tom Fisher PDF
Trans. Amer. Math. Soc. 362 (2010), 2525-2540
Involutive Yang-Baxter groups
Ferran Cedó, Eric Jespers and Ángel del Río PDF
Trans. Amer. Math. Soc. 362 (2010), 2541-2558
The hitting distributions of a line for two dimensional random walks
Kôhei Uchiyama PDF
Trans. Amer. Math. Soc. 362 (2010), 2559-2588
Equivariant Littlewood-Richardson skew tableaux
Victor Kreiman PDF
Trans. Amer. Math. Soc. 362 (2010), 2589-2617
Positive polynomials and sequential closures of quadratic modules
Tim Netzer PDF
Trans. Amer. Math. Soc. 362 (2010), 2619-2639
Automorphism groups on normal singular cubic surfaces with no parameters
Yoshiyuki Sakamaki PDF
Trans. Amer. Math. Soc. 362 (2010), 2641-2666
Prime numbers in logarithmic intervals
Danilo Bazzanella, Alessandro Languasco and Alessandro Zaccagnini PDF
Trans. Amer. Math. Soc. 362 (2010), 2667-2684
The spectral sequence of an equivariant chain complex and homology with local coefficients
Stefan Papadima and Alexander I. Suciu PDF
Trans. Amer. Math. Soc. 362 (2010), 2685-2721
Decomposition numbers for finite Coxeter groups and generalised non-crossing partitions
C. Krattenthaler and T. W. Müller PDF
Trans. Amer. Math. Soc. 362 (2010), 2723-2787
On abstract Strichartz estimates and the Strauss conjecture for nontrapping obstacles
Kunio Hidano, Jason Metcalfe, Hart F. Smith, Christopher D. Sogge and Yi Zhou PDF
Trans. Amer. Math. Soc. 362 (2010), 2789-2809